# SDR SWIA2020072151363

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 37,250 hours, 33,207 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE WINDOW CRACKED    FLIGHT 4259.   REMOVED AND REPLACED LEFT SIDE WINDOW WITH A SERVICEABLE UNIT IAW AMM.  COMPLETED TASK CARD PRESSURE CHECK GOOD AND NO LEAKS NOTED AT THIS TIME.
